NEW APPROACH TO COMPLETELY INTEGRABLE PARTIAL DIFFERENTIAL EQUATIONS BY MEANS OF THE SINGULARITY ANALYSIS.

Hitoshi Harada, Shinichi Oishi

    Research output: Contribution to journalArticle

    16 Citations (Scopus)

    Abstract

    A method is presented to pick out candidates for completely integrable nonlinear partial differential equations among those in the same form but with their coefficients being different in value. This method is based on the singularity analysis of J. Weiss et al. As an example, the fifth order KdV type equations are investigated. Investigations of various forms of nonlinear partial differential equations by this method will be of some help to the systematic study of the complete integrability.

    Original languageEnglish
    Pages (from-to)51-56
    Number of pages6
    JournalJournal of the Physical Society of Japan
    Volume54
    Issue number1
    Publication statusPublished - 1985 Jan

      Fingerprint

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this